# SDR QXEA2013032000641

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INTERNAL FUEL FEED LINE IS CHAFING ON WING RIB YW157.825 PASS THROUGH CUT OUT FLAGGED.  REPLACED FUEL FEED LINES AND MOUNTING BRACKETS AS PART OF SB84-28-09 IAW TASK CARD SB84-28-09.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1 REV 8.  MECHANICALLY MEASURED CHAFE .489X.07 AND .05 DEEP.  BLENDED CHAFE DAMAGE IAW SRM 51-14-00-02-03, REV 12, REMEASURED BLEND AREA TO BE .8" LONG X .07" X .08". ROTARY FLAP PEENED AREA IAW RD8/4-57-2068, ISSUE 1. COMPLETED STEPS 5 THROUGH 7 OF RD8/4-57-2068 ISSUE 1. COMPLIED WITH TC RD8/4-57-2068, WO 143401.
